1. S.E. Anderson, B. Brešar, S. Klavžar, K. Kuenzel and D.F. Rall. Orientable domination in product-like graphs. submitted (2022)
  2. K. Kuenzel and D.F. Rall. On independent domination in direct products. submitted (2022)
  3. S.E. Anderson and K. Kuenzel. Power domination in cubic graphs and Cartesian productsDiscrete Math., accepted (2022)
  4. S.E. Anderson and K. Kuenzel. Independent transversal domination in trees, products, and under local changes to a graph, Aequat. Math., accepted (2022)
  5. B. Brešar, K. Kuenzel, and D.F. Rall. Domination in digraphs and their products. J. Graph Theory: 99(3): 359-377 (2022)
  6. J.P. Georges, K. Kuenzel, D.W. Mauro, and P.S. Skardal. On a distance-constrained graph labeling to model cooperationDiscrete Applied Math.306: 17 – 31 (2022)
  7. W. Goddard, K. Kuenzel, and E. Melville. Well-hued graphs, Discrete Applied Math., 320: 370-380 (2022)
  8. S.E. Anderson, K. Kuenzel, and D.F. Rall. On well-edge-dominated graphssubmitted (2021)
  9. S.E. Anderson, K. Kuenzel, and D.F. Rall. On well-dominated graphs. Graphs and Combin., 37(1): 151-165 (2021)
  10. B. Brešar, B. Hartnell, M.A. Henning, D.F. Rall, and K. Wash. A new framework to approach Vizing’s conjecture, Discuss. Math. Graph Theory, 41(3): 749-762 (2021)  (DOI :10.7151/dmgt.2293)
  11. W. Goddard, K. Kuenzel, and E. Melville. Graphs in which all maximal bipartite subgraphs have the same order, Aequat. Math.94: 1241-1255 (2020)
  12. B. Brešar, K. Kuenzel, and D.F. Rall. Graphs with a unique maximum open packing, Indian Journal of Discrete Mathematics, 5(1): 37-55 (2019)
  13. K. Kuenzel and D.F. Rall. On well-covered direct products, Discuss. Math. Graph Theory, to appear (DOI :10.7151/dmgt.2296)
  14. B. Hartnell, D.F. Rall, and K. Wash. On well-covered Cartesian products, Graphs and Combin., 34: 1259-1268 (2018)
  15. S.E. Anderson, S. Nagpal, and K. Wash. Domination in the hierarchical product and Vizing’s conjectureDiscrete Math., 341(1): 20-24 (2018)
  16. B. Brešar, S. Klavžar, D.F. Rall, and K. Wash. Packing chromatic number versus chromatic and clique number,  Aequat. Math.92(3): 497-513 (2017)
  17. B. Brešar, S. Klavžar, D.F. Rall, and K. Wash. Packing chromatic number, (1,1,2,2)-colorings, and characterizing the Petersen graphs, Aequat. Math.91(1): 169-184 (2017)
  18. B. Brešar, S. Klavžar, D.F. Rall, and K. Wash. Packing chromatic number under local changes in a graphDiscrete Math., 340(5): 1110-1115 (2017)
  19. M.A. Henning and K. Wash. Matchings, path covers and domination, Discrete Math., 340(1): 3207-3216 (2017)
  20.  D.F. Rall and K. Wash. On minimum identifying codes in some Cartesian product graphsGraphs and Combin.33(4): 1037-1053 (2017)
  21. J.P Georges, D. Mauro, and K. Wash. On zero-sum Z_{2j}^k-magic graphsJ. Combin. Optim. 34(1): 94-113 (2017)
  22. S.E. Anderson, Y. Guo, A. Tenney, and K. Wash. Prime factorization and domination in the generalized hierarchical productDiscuss. Math. Graph Theory, 37(4): 873-890 (2017)
  23. P.S. Skardal and K. Wash. Spectral properties of the hierarchical product of graphsPhysical Review E  94, 052311 (2016)
  24. M.A. Henning and K. Wash. Trees with large neighborhood total domination numberDiscrete Applied Math., 187: 96-102 (2015)
  25. W. Goddard, K. Wash, and H. Xu. WORM coloringsDiscuss. Math. Graph Theory, 35: 571-584 (2015)
  26. W. Goddard, K. Wash, and H. Xu. WORM colorings forbidding cycles or cliquesCongressus Numerantium, (2014)
  27. K. Wash. Edgeless graphs are the only universal fixersCzech. Math., 64(139): 833-843 (2014)
  28. D.F. Rall and K. Wash. Identifying codes of the direct product of two cliquesEuropean J. of Combin., 36: 159-171 (2014)
  29. W. Goddard and K. Wash. ID codes in Cartesian products of cliquesJ. Combin. Math. Combin. Comput., 85: 97-106 (2013)
  30. W. Gu and K. Wash. Bounds on the domination number of permutation graphsJ. Interconnection Networks, 10(3): 205-217 (2009)